# SDR SWAA2022082943318

- Difficulty date: August 18, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 53,121 hours, 31,580 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Web
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING - INBD FIXED LEADING EDGE WEB AT LIGHT HOUSING CRACK AT INBD SIDE P/N 116A3410-2. / [01] REMOVED RT WING I/B FIXED L/E WEB ATVLIGHT HOUSING REF USED SRM 51-40-02-0G-0;[02] VERIFIED REMOVAL OF WEB;[03] OK TO INSTALL;[04] INSTALLED NEW RIGHT WING I/B FIXED L/E WEB AT LIGHT HOUSING AS PER B 737-7 SRM 51-40-02-0G AND DWG # 116A3410 DWG 1;[05] VERIFIED REPLACEMENT
